default search action
"Approximations of the Principal Eigenelements in K-Positive ..."
Ivo Marek (1971)
- Ivo Marek:
Approximations of the Principal Eigenelements in K-Positive Non-Selfadjoint Eigenvalue Problems. Math. Syst. Theory 5(3): 204-215 (1971)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.